Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 101, NWS Jacksonville, FL

June 10, 2015Flagler County, Putnam County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 10, 2015, 2:28 PM EDT for Flagler County, Putnam County, Saint Johns County, Florida. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 2:28 PM EDT (18:28 UTC)
Expired
Jun 10, 2015, 3:15 PM EDT
In force
47 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Flagler County, FL, Putnam County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 98 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:34 PM EDTTSTM WND DMG1 Nnw Elkton, FLPOSSIBLE STRUCTURE WITH ROOF DAMAGE ON COUNTY HIGHWAY 305. TREES REPORTED DOWN IN AREA. POSSIBLE TORNADO REPORTED.
Jun 10, 2:34 PM EDTTORNADO1 Sw Elkton, FLST JOHNS COUNTY EMERGENCY MANAGEMENT REPORTED A PACKING SHED DESTROYED NEAR MEADOWBROOK ROAD AND STATE ROAD 207. THE TORNADO CONTINUED ACROSS A POTATO FIELD AND ACROSS COUNTY ROAD 305 DESTROTYING A SHED AND DAMAGING A METAL CONSTRUCTED STRUCTURE NEAR 6160 COUN
Jun 10, 2:34 PM EDTTORNADO1 Sw Elkton, FLST JOHNS COUNTY EMERGENCY MANAGEMENT REPORTED A PACKING SHED DESTROYED NEAR MEADOWBROOK ROAD AND STATE ROAD 207. THE TORNADO CONTINUED ACROSS A POTATO FIELD AND ACROSS COUNTY ROAD 305 DESTROYING A SHED AND DAMAGING A METAL CONSTRUCTED STRUCTURE NEAR 6160 COUNT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1292 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WUUS52 KJAX 101828
SVRJAX
FLC035-107-109-101915-
/O.NEW.KJAX.SV.W.0101.150610T1828Z-150610T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PUTNAM COUNTY IN NORTHEASTERN FLORIDA...
  FLAGLER COUNTY IN NORTHEASTERN FLORIDA...
  ST. JOHNS COUNTY IN NORTHEASTERN FLORIDA...

* UNTIL 315 PM EDT

* AT 228 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BAYARD TO 7 MILES SOUTHEAST OF CRESCENT CITY...AND
  MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PALM COAST...SAINT AUGUSTINE...FLAGLER BEACH...BUNNELL...CRESCENT
  CITY...HASTINGS...ANDALUSIA...WORLD GOLF VILLAGE...SAINT AUGUSTINE
  BEACH...MARINELAND...VILANO BEACH...SAINT AUGUSTINE SHORES...SAINT
  AUGUSTINE SOUTH...FEDERAL POINT...SOUTH PONTE VEDRA...BUTLER
  BEACH...CRESCENT BEACH...BEVERLY BEACH...DUPONT CENTER AND
  ANASTASIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2941 8115 2926 8115 2927 8142 2940 8142
      2936 8153 3003 8159 3006 8133 2994 8130
      3000 8133 2997 8133 2990 8127 2976 8125
      2983 8132 2975 8125 2943 8110
TIME...MOT...LOC 1828Z 260DEG 20KT 3013 8152 2936 8142 

$$

WALSH
1 follow-up statement
492 
WWUS52 KJAX 101846
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
246 PM EDT WED JUN 10 2015

FLC035-107-109-101915-
/O.CON.KJAX.SV.W.0101.000000T0000Z-150610T1915Z/
PUTNAM FL-FLAGLER FL-ST. JOHNS FL-
246 PM EDT WED JUN 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR EASTERN PUTNAM...FLAGLER AND ST. JOHNS COUNTIES...

AT 245 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING 
WINDS IN EXCESS OF 60 MPH. THE STRONGEST OF THE WINDS AND HAIL WILL 
IMPACT THE GREATER ST. AUGUSTINE AREA. THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM BAYARD TO 7 MILES SOUTHEAST OF CRESCENT 
CITY. THESE STORMS WERE NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
PALM COAST...SAINT AUGUSTINE...FLAGLER BEACH...BUNNELL...CRESCENT
CITY...HASTINGS...ANDALUSIA...WORLD GOLF VILLAGE...SAINT AUGUSTINE
BEACH...MARINELAND...VILANO BEACH...SAINT AUGUSTINE SHORES...SAINT
AUGUSTINE SOUTH...FEDERAL POINT...SOUTH PONTE VEDRA...BUTLER BEACH...
CRESCENT BEACH...BEVERLY BEACH...DUPONT CENTER AND ANASTASIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2941 8115 2926 8115 2927 8142 2940 8142
      2936 8153 3003 8159 3006 8133 2994 8130
      3000 8133 2997 8133 2990 8127 2976 8125
      2983 8132 2975 8125 2943 8110
TIME...MOT...LOC 1845Z 260DEG 20KT 3013 8152 2936 8142 

$$

WALSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 9:19 AM EDT, 5 hours 9 minutes earlier.

Area forecast discussion, Jun 10, 9:19 AM EDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
919 AM EDT WED JUN 10 2015

.UPDATE...12Z SOUNDINGS A LITTLE MORE MOIST WITH HIGHER PRECIP
WATER VALUES...AROUND 1.8 INCHES...COMPARED TO YESTERDAY. WATER
VAPOR SATELLITE ANIMATION HINTING AT WEAK WAVES IN UPPER FLOW
OVER EASTERN GULF OF MEXICO AND FL PNDL. FOLLOWING HRRR SOLUTION
WITH ACTIVITY PROGRESSING OVER SUWANNEE VALLEY REGION THIS
MORNING. THIS AFTERNOON...LOW-LEVEL SW FLOW WILL LIKELY KEEP EAST
COAST SEA BREEZE EAST OF I-95 CORRID0R...WITH SCATTERED SHOWERS/
T-STORMS ALONG THIS FEATURE 18-21Z. GUIDANCE SUGGESTS POTENTIAL
OUTFLOW BOUNDARIES SHIFTING WESTWARD AND MEETING WEST COAST SEA
BREEZE CTRL FL PENINSULA 22-00Z...WITH ACTIVITY MOVING SLOWLY
EASTWARD WHILE GRADUALLY DIMINISHING DURING THE LATE EVENING.
HAVE ADJUSTED HOURLY POP GRIDS TO FOLLOW THIS TREND.

WITH SUFFICIENT HEATING LEADING TO MID-UPR 80S TEMPS AND DEWPTS
NEAR 70...SHOULD SEE SURFACE-BASED CAPE VALUES AROUND 2500 J/KG
WITH A FAVORABLE ENVIRONMENT FOR STRONG DOWNDRAFTS AND FREQUENT
LIGHTNING. THE TALLEST STORMS MAY BE CAPABLE OF MARGINALLY
SEVERE DOWNBURST WINDS...AND POSSIBLY SOME HAIL GIVEN -9C 500MB
TEMPS. WILL MONITOR RADAR CLOSELY.

&&

.AVIATION...GENERALLY VFR CONDITIONS EXPECTED THRU TONIGHT...
EXCEPT LOWER CONDITIONS VICINITY OF SCATTERED TO NUMEROUS MAINLY
AFTERNOON/EVENING SHRA/TSRA. POTENTIAL CONTINUES FOR WET
MICROBURSTS BENEATH TALLER STORMS.

&&

.MARINE...NO SIG CHANGES PLANNED IN NEXT CWF ISSUANCE. SOUTH TO
SOUTHWEST WINDS 10-15KTS AND 2-4 FT SEAS EXPECTED NEXT SEVERAL
DAYS WITH HIGH PRESSURE CENTERED EAST OF THE WATERS.

RIP CURRENTS: LOW RISK TODAY AND AGAIN THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  89  70  88  71 /  60  50  60  20
SSI  86  74  85  74 /  50  40  50  20
JAX  89  72  88  72 /  60  50  50  20
SGJ  87  72  87  73 /  50  50  50  10
GNV  89  70  87  70 /  60  40  60  10
OCF  88  70  88  70 /  60  40  50  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

WOLF/WALKER
Hazardous weather outlook, Jun 10, 5:07 AM EDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
507 AM EDT WED JUN 10 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-110915-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
507 AM EDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS STORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE WITH STRONG GUSTY
WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. STORM MOTION
WILL BE EAST AROUND 10 TO 15 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THURSDAY. LESS
COVERAGE OF STORMS EXPECTED FRIDAY THROUGH TUESDAY. ISOLATED
STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND
FREQUENT LIGHTNING.

ELEVATED HEAT INDICES ARE EXPECTED TO DEVELOP THIS WEEKEND AND
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 10, 12:13 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1213 PM EDT WED JUN 10 2015

FLZ025-033-125-101700-
INLAND DUVAL FL-ST. JOHNS FL-COASTAL DUVAL FL-
1213 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. JOHNS AND EASTERN
DUVAL COUNTIES UNTIL 100 PM EDT...

AT 1213 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF LITTLE
TALBOT ISLAND TO NAS JAX...AND MOVING EAST AT 20 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ORANGE PARK...PONTE VEDRA BEACH...UNF...MANDARIN...
ARLINGTON...NEPTUNE BEACH...BAYARD...BAYMEADOWS...CRAIG FIELD...SAN
MARCO...SAN PABLO...LITTLE TALBOT ISLAND...PALM VALLEY...FORT
CAROLINE...SAWGRASS...NAS JAX...ORTEGA...BELLAIR-MEADOWBROOK TERRACE
AND TALLYRAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3014 8169 3019 8168 3019 8177 3055 8149
      3049 8144 3048 8141 3042 8141 3044 8142
      3044 8144 3040 8140 3041 8143 3039 8145
      3040 8147 3038 8148 3037 8145 3040 8139
      3031 8139 3013 8135
TIME...MOT...LOC 1613Z 263DEG 19KT 3055 8145 3022 8170

HESS
Special weather statement, Jun 10, 12:50 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1250 PM EDT WED JUN 10 2015

FLZ037-040-101730-
MARION FL-PUTNAM FL-
1250 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PUTNAM AND
NORTHEASTERN MARION COUNTIES UNTIL 130 PM EDT...

AT 1250 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ANTHONY TO NEAR OCALA...AND
MOVING EAST AT 15 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
OCALA...FORT MCCOY...SALT SPRINGS...LYNNE...JUNIPER SPRINGS...
ANTHONY...LAKE DELANCY...SILVER SPRINGS SHORES...SPARR...HOG VALLEY
AND BURBANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2931 8221 2957 8181 2933 8164 2932 8168
      2930 8167 2930 8166 2928 8164 2921 8164
      2909 8205
TIME...MOT...LOC 1650Z 253DEG 11KT 2928 8210 2917 8206

HESS
Special weather statement, Jun 10, 1:13 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
113 PM EDT WED JUN 10 2015

FLZ032-101745-
CLAY FL-
113 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLAY COUNTY UNTIL 145 PM
EDT...

AT 112 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MIDDLEBURG...MOVING NORTHEAST AT 10 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
ORANGE PARK...GREEN COVE SPRINGS...MIDDLEBURG...DOCTORS INLET...
FLEMING ISLAND...OAKLEAF PLANTATION...LAKESIDE...CAMP BLANDING...
BELLAIR-MEADOWBROOK TERRACE...PENNEY FARMS AND ASBURY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2989 8190 3002 8204 3019 8190 3019 8168
      3017 8169 3014 8169 3012 8168 3003 8169
      3001 8168 2998 8162 2995 8161
TIME...MOT...LOC 1712Z 226DEG 10KT 3001 8192

HESS
Special weather statement, Jun 10, 1:32 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
132 PM EDT WED JUN 10 2015

FLZ036-037-040-101800-
ALACHUA FL-MARION FL-PUTNAM FL-
132 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM...NORTH
CENTRAL MARION AND SOUTHEASTERN ALACHUA COUNTIES UNTIL 200 PM EDT...

AT 131 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CROSS CREEK...OR NEAR CITRA...MOVING NORTHEAST AT 20 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
INTERLACHEN...CITRA...MELROSE...HAWTHORNE...ORANGE SPRINGS...CROSS
CREEK...MELROSE LANDING...MANNVILLE...GROVE PARK...JOHNSON...HOG
VALLEY...PUTNAM HALL AND LOCHLOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2949 8223 2968 8213 2975 8195 2975 8194
      2976 8192 2947 8177 2935 8215
TIME...MOT...LOC 1731Z 241DEG 18KT 2948 8213

WALSH
Special weather statement, Jun 10, 1:46 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
146 PM EDT WED JUN 10 2015

FLZ025-032-033-037-038-125-101830-
FLAGLER FL-INLAND DUVAL FL-CLAY FL-ST. JOHNS FL-PUTNAM FL-
COASTAL DUVAL FL-
146 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUTNAM...CENTRAL
CLAY...NORTHWESTERN FLAGLER...ST. JOHNS AND SOUTHEASTERN DUVAL
COUNTIES UNTIL 230 PM EDT...

AT 145 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OAKLEAF PLANTATION TO NEAR
SATSUMA...AND MOVING NORTHEAST AT 10 MPH.

HAIL UP TO PEA SIZE IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...PALM COAST...SAINT AUGUSTINE...PALATKA...ORANGE
PARK...GREEN COVE SPRINGS...HASTINGS...FRUIT COVE...MANDARIN...EAST
PALATKA...MIDDLEBURG...WORLD GOLF VILLAGE...SAINT AUGUSTINE SHORES...
OAKLEAF PLANTATION...NOCATEE...DURBIN...SAINT AUGUSTINE SOUTH...
SWITZERLAND...BARDIN AND FLEMING ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2958 8181 3021 8190 3024 8140 3000 8133
      3005 8137 3003 8137 2997 8133 2998 8132
      2989 8130 2985 8131 2984 8130 2988 8130
      2981 8128 2983 8132 2976 8127 2977 8127
      2957 8121
TIME...MOT...LOC 1745Z 246DEG 9KT 3017 8182 2958 8173

WALSH
Special weather statement, Jun 10, 2:02 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
202 PM EDT WED JUN 10 2015

FLZ040-101830-
MARION FL-
202 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MARION COUNTY UNTIL
230 PM EDT...

AT 202 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JUNIPER SPRINGS...MOVING EAST AT 15 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JUNIPER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2905 8177 2923 8177 2925 8164 2905 8164
      2905 8166 2904 8166
TIME...MOT...LOC 1802Z 268DEG 13KT 2914 8169

WALSH

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:31 PM EDTSpecial Weather StatementJAXMarion29 min
Jun 9, 8:41 PM EDTSpecial Weather StatementJAXPutnam49 min
Jun 9, 9:00 PM EDTSpecial Weather StatementJAXMarion30 min
Jun 9, 9:09 PM EDTSpecial Weather StatementJAXPutnam21 min
Jun 9, 9:27 PM EDTSpecial Weather StatementJAXFlagler, Putnam, Saint Johns33 min
Jun 9, 10:51 PM EDTSpecial Marine WarningJAX114 min
Jun 10, 11:14 AM EDTSpecial Weather StatementJAXNassau46 min
Jun 10, 11:28 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Union47 min
Jun 10, 11:38 AM EDTSpecial Weather StatementJAXDuval37 min
Jun 10, 12:13 PM EDTSpecial Weather StatementJAXDuval47 min
Jun 10, 12:17 PM EDTSpecial Marine WarningJAX58 min
Jun 10, 12:50 PM EDTSpecial Weather StatementJAXMarion40 min
Jun 10, 1:13 PM EDTSpecial Weather StatementJAXClay32 min
Jun 10, 1:32 PM EDTSpecial Weather StatementJAXPutnam28 min
Jun 10, 1:46 PM EDTSpecial Weather StatementJAXClay, Putnam, Saint Johns44 min
Jun 10, 2:02 PM EDTSpecial Weather StatementJAXMarion28 min
Jun 10, 2:22 PM EDTSpecial Marine WarningJAX113 min
Jun 10, 3:12 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns33 min
Jun 10, 5:55 PM EDTSpecial Weather StatementJAXUnion35 min
Jun 10, 7:09 PM EDTSpecial Weather StatementJAXSuwannee21 min
Jun 10, 7:32 PM EDTSpecial Weather StatementJAXHamilton28 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.